# SDR 96ZZZX5583

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468AT
- Make and model: Boeing 737222
- Aircraft serial: 19074
- System (JASC): 2450 · AC Power Distribution System
- Part: Overspeed Button
- Condition: Tripped
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

MCO/ORF - FLT 640 - AT FL 330, DISCONNECTED NR 1 GENERATOR DUE TO UNDER VOLTAGE.  ATTEMPTED TO START APU WITH NO RESPONSE.  A DIVERSION WAS MADE INTO JAX.  MECHANICS TROUBLESHOT SYSTEM AND SERVICED NR 1 CSD. POST-MAINTENANCE ENGINE RUN REVEALED NO PROBLEMS WITH NR 1 GENERATOR.  MECHANICS RESET OVERPSPEED BUTTON ON M-280 MODULE AND RAN APU.  RELEASED AIRCRAFT FOR SERVICE.
